# SDR P2EA2001V0020

- Difficulty date: November 13, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Fuselage at BS984, Between Str 24 & 25 L-H, Skin With Dent Out of Limits.-Fuselage Skin Section Repaired From BS982 to BS986.5, Between Str 24 & 25 L-H, Due to Dent IAW SRM 53-30-3 Fig 5.Note: See COOPESA Work Order No.O10863 1-17, VAM 100 No. 056 & 122SDA068.
